[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Actmel



 Hi, has anyone had any side effects from taking Actmel? I hope I wrote this
down right in my calender. It's a medication to increase the bone density
similar to Boniva. I took a once a month pill on 6-6-08 and have been higher
than a rocket since that time. Each day it gets a little worse. My BG continues
to rise and I'm not eating. I have increased my basil by 50% and have yet to eat
at all today. Every joint in my body feels like it's going break off. I have
been able to get my BG under 400 for the first time today after taking more
insulin in a 8 hr period than I would normally take in an entire day. I would
appreciate any suggestions you might have.
  Oliver
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org